Alert archive / Utah / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 22, NWS Salt Lake City, UT

June 6, 2020Box Elder County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 6, 2020, 3:51 PM MDT for Box Elder County, Utah. It was in force for 24 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2020, 3:51 PM MDT (21:51 UTC)
Expired
Jun 6, 2020, 4:15 PM MDT
In force
24 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Box Elder County, UT

The radar

The Salt Lake City radar (KMTX), 76 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 3:54 PM MDTTSTM WND DMGSnowville, UTWIND DAMAGE TO TREES AND A COUPLE OF ABANDONED TRAILERS. ONE TRAILER WAS BLOWN OFF ITS FOUNDATION.
Jun 6, 3:54 PM MDTTSTM WND GST 60W Snowville, UTPUBLIC ESTIMATED GUST TO 60 MPH. NUMEROUS DOWNED TREE LIMBS AND SOME SHINGLES BLOWN OFF OF HOUSE. TIME ESTIMATED FROM RADAR.
Jun 6, 3:54 PM MDTTSTM WND GST 75Snowville, UT
Jun 6, 3:56 PM MDTNON-TSTM WND GST 75Snowville, UTLARGE TREES UPROOTED. MANUFACTURED HOME SEVERELY DAMAGED.
Jun 6, 3:59 PM MDTTSTM WND GST 627 Se Snowville, UTCHAULK HILL - UDOT MESONET

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 9.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2020-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2020-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
2846 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

619 
WUUS55 KSLC 062151
SVRSLC
UTC003-062215-
/O.NEW.KSLC.SV.W.0022.200606T2151Z-200606T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
351 PM MDT Sat Jun 6 2020

The National Weather Service in Salt Lake City has issued a

* Severe Thunderstorm Warning for...
  North central Box Elder County in northern Utah...

* Until 415 PM MDT

* At 351 PM MDT, a severe thunderstorm was located over Snowville,
  moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Snowville and Curlew Junction. 

This includes the following highways...
 Interstate 84 between mile markers 0 and 22.
 Utah Route 30 between mile markers 75 and 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4187 11246 4182 11278 4199 11313 4200 11310
      4200 11225
TIME...MOT...LOC 2151Z 236DEG 30KT 4196 11277 

HAIL...1.25IN
WIND...60MPH
 
$$

CRK
2 follow-up statements
238 
WWUS55 KSLC 062156
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
356 PM MDT Sat Jun 6 2020

UTC003-062215-
/O.CON.KSLC.SV.W.0022.000000T0000Z-200606T2215Z/
Box Elder UT-
356 PM MDT Sat Jun 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTH CENTRAL BOX ELDER COUNTY...

At 356 PM MDT, a severe thunderstorm was located over Snowville,
moving northeast at 35 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Snowville and Curlew Junction. 

This includes the following highways...
 Interstate 84 between mile markers 0 and 22.
 Utah Route 30 between mile markers 75 and 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4187 11246 4182 11278 4199 11313 4200 11310
      4200 11225
TIME...MOT...LOC 2156Z 236DEG 30KT 4199 11272 

HAIL...1.50IN
WIND...70MPH
 
$$

CRK
040 
WWUS55 KSLC 062208
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
408 PM MDT Sat Jun 6 2020

UTC003-062217-
/O.EXP.KSLC.SV.W.0022.000000T0000Z-200606T2215Z/
Box Elder UT-
408 PM MDT Sat Jun 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BOX ELDER COUNTY
WILL EXPIRE AT 415 PM MDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 4187 11246 4182 11278 4199 11313 4200 11310
      4200 11225
TIME...MOT...LOC 2207Z 236DEG 30KT 4204 11263 

$$

CRK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 10:44 AM MDT, 5 hours 7 minutes earlier.

Area forecast discussion, Jun 6, 10:44 AM MDT, 5 hours 7 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
1044 AM MDT Sat Jun 6 2020

.UPDATE...A severe thunderstorm watch has been issued for much of
central and eastern Utah through late this afternoon. The upper
level trough over extreme southern Utah will move northeast and
supply strong dynamic lift to the moist/unstable air mass in
place across central and eastern Utah. Strong effective bulk shear
would support severe storms ahead of the advancing upper trough
through this afternoon.

&&

.SYNOPSIS...A series of weather systems will impact the region
through early next week. The coldest system will cross the area
Sunday into Monday. A warming and drying trend will follow for
the middle of next week.

&&

.SHORT TERM (Through 12Z Tuesday)...An active short term period
is on tap as several shortwave features impact the region through
early next week. First up this morning is a negatively tilted
shortwave trough which is quickly lifting northeast from the lower
Colorado River valley toward the Colorado Plateau region. Large
scale ascent associated with this wave has overspread southern
Utah overnight allowing for bands of showers and thunderstorms
which have increased in intensity over the past couple of hours.
This will continue from south central Utah eastward across the
eastern Valleys including the San Rafael Swell region and northern
Glen Canyon Rec area through this morning, with some potential
for training. Additionally several hi-res CAMs suggesting rapid
redevelopment of a more organized linear convective feature by mid
morning. As such have maintained going Flash Flood Watch across
the area into the afternoon hours.

As this wave lifts away from the region this afternoon,
southwesterly flow will quickly strengthen ahead of an
approaching cold front associated with a broad upper low
approaching the Pacific Coast. This will result in breezy to
windy conditions across much western and southern Utah. Held off
on issuing any wind headlines at this time although favored
locations may approach advisory criteria.

This cold front is forecast to push through northern Utah late
this afternoon through this evening, accompanied by a band of
showers and thunderstorms which should bring widespread
precipitation to the northern third of the forecast area. In the
wake of this front, the parent upper low will slowly move inland
across the Pacific Northwest/northern Rockies, with the main
trough axis crossing northern Utah Sunday night into early Monday.
This will bring much colder temperatures and drop snow levels to
near 6000 feet by Monday morning as 700mb temps fall to near -7C
across northern Utah. Max temperatures will likely remain in the
50s along the Wasatch Front Monday, a far cry from the 100 degree
reading Friday afternoon. This cold airmass will also provide a
favorable environment for enhancement downwind of area lakes
Monday morning. As the trough lifts east of the region drying
should finally take hold by Monday evening.

.LONG TERM (After 12Z Tuesday)...Behind the exiting storm system,
high pressure is expected to rebuild over Utah and southwest
Wyoming beginning, likely persisting through the end of the long
term period. This will allow temperatures to quickly warm, with
maxes expected to run at least 10F above seasonal normals by
Thursday with dry conditions. There are some indications in
guidance that the ridge will shift east of the area by next
weekend with the approach of another storm system. This would
result in the potential of critical fire weather conditions as
southerly winds become increasingly gusty.

&&

.AVIATION...Showers, along with a few thunderstorms, will return
to the KSLC terminal area by around 19z. Strong, gusty and
erratic winds will accompany the showers and storms. Outside of
the precipitation, gusty south-southeast winds are expected
through this afternoon. A cold front will advance to the terminal
area from the northwest, with passage between 00z to 02z.
gradually lowering ceilings are expected behind the frontal
passage, with ceilings briefly between 406 kft in precipitation.

&&

.FIRE WEATHER...A weather system crossing the region this morning
will bring widespread showers with scattered thunderstorms to areas
east of I-15 into early this afternoon. Locally heavy rainfall will
be possible with these storms. In the wake of this system southerly
winds will strengthen this afternoon across central and southern
Utah, however higher humidity values will negate any potential for
critical fire weather conditions. A cold front associated with an
approaching Pacific storm system will cross northern Utah late this
afternoon through this evening, bringing a band of showers and
thunderstorms capable of producing wetting rains. This storm system
will slowly cross the region Sunday into Monday bringing much
cooler temperatures. Unsettled weather can be expected across
northern Utah during this timeframe, with snow levels eventually
falling to near 6000 feet by Monday morning. A warming and drying
trend will follow heading into the middle of next week.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flash Flood Watch until 4 PM MDT this afternoon for UTZ009>013-
     021-517.

     Severe Thunderstorm Watch until 5 PM MDT this afternoon for
     UTZ006>014-021-517-518.

WY...Severe Thunderstorm Watch until 5 PM MDT this afternoon for
     WYZ021.

&&

CONGER/SEAMAN/TRAPHAGAN

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Jun 6, 5:38 AM MDT, 10 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
538 AM MDT Sat Jun 6 2020

UTZ001>016-019>021-517-518-WYZ021-071200-
Cache Valley/Utah Portion-Northern Wasatch Front-
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Castle Country-San Rafael Swell-
Sanpete/Sevier Valleys-West Central Utah-Southwest Utah-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-Southwest Wyoming-
538 AM MDT Sat Jun 6 2020

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect through this afternoon across
portions of central, southern, and eastern Utah, where showers and
thunderstorms will bring a threat for locally heavy rainfall
through early afternoon.

A cold front will sweep across northern Utah and southwest
Wyoming late this afternoon through this evening bringing another
round of showers and thunderstorms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A second storm system will will bring another round of
precipitation to northern and central Utah along with southwest
Wyoming Sunday into Monday, with snow possible for the mountains
and mountain valleys.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

In the hours before

Local storm report, Jun 6, 1:42 PM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
142 PM MDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     FLASH FLOOD      7 NNW GOBLIN VALLEY     38.63N 110.76W
06/06/2020                   EMERY              UT   PARK/FOREST SRVC

            GOBLIN VALLEY STATE PARK OFFICIALS REPORTED FLASH
            FLOODING IN CHUTE SLOT CANYON AND POTENTIALLY LITTLE WILD
            HORSE SLOT CANYON. TIME ESTIMATED BASED ON RADAR.

&&

CRK
Special weather statement, Jun 6, 1:49 PM MDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
149 PM MDT Sat Jun 6 2020

UTZ005-062030-
Great Salt Lake Desert and Mountains UT-
149 PM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BOX ELDER AND
NORTHWESTERN TOOELE COUNTIES UNTIL 230 PM MDT...

At 148 PM MDT, National Weather Service Doppler radar indicated
strong thunderstorms along a line extending from 18 miles east of
Contact to 23 miles northeast of Wendover...and moving northeast at
30 mph.

Penny to nickel size hail and winds in excess of 40 mph will be
possible.

Locations impacted include...
Utah Test and Training Range North, Etna, Grouse Creek, Lynn, Lucin,
Rosette, Yost and Bonneville Salt Flats.

This includes Utah Route 30 between mile markers 1 and 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

LAT...LON 4199 11351 4120 11292 4085 11374 4122 11404
      4199 11404
TIME...MOT...LOC 1948Z 228DEG 24KT 4179 11439 4100 11373

CRK
Special weather statement, Jun 6, 2:17 PM MDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
217 PM MDT Sat Jun 6 2020

UTZ001-002-005-007-062130-
Cache Valley/Utah Portion UT-Wasatch Mountains I-80 North UT-
Great Salt Lake Desert and Mountains UT-Northern Wasatch Front UT-
217 PM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR CACHE...NORTHEASTERN BOX ELDER
AND NORTHWESTERN RICH COUNTIES UNTIL 330 PM MDT...

At 216 PM MDT, National Weather Service Doppler radar indicated
strong thunderstorms along a line extending from near Lewiston to
near Hyrum...and moving northeast at 35 mph.

Pea size hail and winds in excess of 40 mph will be possible.
This storm will bring sudden onset of higher winds and waves on Bear
Lake. Boaters should seek safe harbor.

Locations impacted include...
Logan, Brigham City, Tremonton, Laketown, Cache, Smithfield, Hyrum,
Wellsville, Lewiston, Bear River City, Corinne, Clarkston, Garden
City, Trenton, Plymouth, Bear Lake, Garden, Utah State University,
Benson and Peter.

This includes the following highways...
 Interstate 15 between mile markers 362 and 376.
 US Route 89 between mile markers 459 and 502.
 Utah Route 30 between mile markers 110 and 124.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

If on or near Bear Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4181 11123 4145 11214 4196 11214 4200 11207
      4200 11124
TIME...MOT...LOC 2016Z 223DEG 30KT 4202 11190 4158 11185

Webber
Special weather statement, Jun 6, 2:23 PM MDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
223 PM MDT Sat Jun 6 2020

UTZ005-062115-
Great Salt Lake Desert and Mountains UT-
223 PM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOX ELDER COUNTY
UNTIL 315 PM MDT...

At 223 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 27 miles south of Oakley Reservoir...moving
northeast at 30 mph.

Half inch hail and wind gusts of 40 to 55 mph will be possible.

Locations impacted include...
Lynn, Etna, Rosette, Yost and Grouse Creek.

This includes Utah Route 30 between mile markers 41 and 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

LAT...LON 4185 11331 4141 11403 4191 11404 4199 11394
      4199 11359
TIME...MOT...LOC 2023Z 228DEG 23KT 4178 11403

CRK
Special weather statement, Jun 6, 3:13 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
313 PM MDT Sat Jun 6 2020

UTZ005-062130-
Great Salt Lake Desert and Mountains UT-
313 PM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BOX ELDER COUNTY
UNTIL 330 PM MDT...

At 313 PM MDT, National Weather Service Doppler radar indicated
strong thunderstorms along a line extending from near Almo to 8 miles
east of Park Valley...and moving northeast at 35 mph.

Pea size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Park Valley, Curlew Junction, Yost and Standrod.

This includes the following highways...
 Interstate 84 near mile marker 1.
 Utah Route 30 between mile markers 53 and 86.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

LAT...LON 4169 11313 4198 11371 4200 11279
TIME...MOT...LOC 2113Z 213DEG 32KT 4203 11366 4179 11317

CRK
Special weather statement, Jun 6, 3:29 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
329 PM MDT Sat Jun 6 2020

UTZ003>005-008-015-517-062230-
Wasatch Mountains South of I-80 UT-
Central and Southwest Mountains UT-
Great Salt Lake Desert and Mountains UT-Southern Wasatch Front UT-
West Central Utah UT-Salt Lake and Tooele Valleys UT-
329 PM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SANPETE...NORTHEASTERN
MILLARD...CENTRAL JUAB...SOUTHWESTERN SALT LAKE...SOUTHWESTERN UTAH
AND SOUTHEASTERN TOOELE COUNTIES UNTIL 430 PM MDT...

At 328 PM MDT, National Weather Service Doppler radar indicated
showers and a few thunderstorms capable of producing across
southeastern Tooele and central Juab County...moving northeast at 35
mph.

Winds in excess of 40 mph will be possible. Several wind reports
near 55 mph have been reported with this area of showers.

Locations impacted include...
Tooele, Payson, Grantsville, Nephi, Delta, Dugway English Village,
Spanish Fork, Eagle Mountain, Santaquin, Salem, Elk Ridge, Woodland
Hills, Rocky Ridge, Cedar Fort, Vernon, Ophir, Tooele Army Depot,
Lake Shore, Dugway Proving Ground Test Range and Benjamin.

This includes the following highways...
 Interstate 15 between mile markers 215 and 257.
 Interstate 80 in Utah between mile markers 68 and 89.
 US Route 6 between mile markers 85 and 183.
 US Route 50 between mile markers 90 and 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Strong winds with these showers may occur well ahead of any rain. Do
not wait for rain or the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 4086 11268 4004 11152 3988 11160 3983 11156
      3955 11198 3961 11206 3959 11216 3949 11218
      3945 11214 3945 11218 3942 11217 3922 11246
      4011 11394
TIME...MOT...LOC 2128Z 238DEG 31KT 4034 11262

CRK

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:06 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake, Tooele, Utah54 min
Jun 5, 6:33 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake, Weber42 min
Jun 5, 6:56 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Tooele, Weber19 min
Jun 5, 7:28 PM MDTSpecial Weather StatementSLCCache, Rich62 min
Jun 5, 7:36 PM MDTSevere Thunderstorm WarningSLCBox Elder58 min
Jun 5, 8:21 PM MDTSpecial Weather StatementSLCTooele54 min
Jun 5, 9:16 PM MDTSpecial Weather StatementSLCTooele89 min
Jun 6, 7:14 AM MDTSpecial Weather StatementSLCDavis, Salt Lake46 min
Jun 6, 8:11 AM MDTSpecial Weather StatementSLC49 min
Jun 6, 8:25 AM MDTSpecial Weather StatementSLCPiute35 min
Jun 6, 8:56 AM MDTSpecial Weather StatementSLCWayne49 min
Jun 6, 9:01 AM MDTSpecial Weather StatementSLCPiute44 min
Jun 6, 9:07 AM MDTSpecial Weather StatementSLCSan Juan23 min
Jun 6, 9:22 AM MDTSpecial Weather StatementSLCGarfield53 min
Jun 6, 9:30 AM MDTSpecial Weather StatementSLCEmery45 min
Jun 6, 9:41 AM MDTSpecial Weather StatementSLCGarfield34 min
Jun 6, 9:51 AM MDTSevere Thunderstorm WarningSLCGarfield, Wayne39 min
Jun 6, 9:55 AM MDTFlash Flood Warning Considerable damage threatSLCGarfield3 hr
Jun 6, 10:02 AM MDTSpecial Weather StatementSLCSevier43 min
Jun 6, 10:15 AM MDTSpecial Weather StatementSLCSevier45 min
Jun 6, 10:28 AM MDTSpecial Weather StatementSLCWayne47 min
Jun 6, 10:33 AM MDTAreal Flood AdvisorySLCGarfield87 min
Jun 6, 11:07 AM MDTSpecial Weather StatementSLCWayne38 min
Jun 6, 11:12 AM MDTFlash Flood Warning Considerable damage threatSLCGarfield, Wayne3 hr
Jun 6, 11:26 AM MDTSpecial Weather StatementSLCDuchesne49 min
Jun 6, 11:48 AM MDTFlash Flood Warning Considerable damage threatSLCEmery, Garfield, Wayne3 hr
Jun 6, 11:58 AM MDTSpecial Weather StatementSLCEmery47 min
Jun 6, 12:31 PM MDTWind AdvisorySLC8 hr
Jun 6, 12:47 PM MDTAreal Flood AdvisorySLCEmery3 hr
Jun 6, 12:59 PM MDTSpecial Weather StatementSLCGrand16 min
Jun 6, 1:04 PM MDTSpecial Weather StatementSLC41 min
Jun 6, 1:23 PM MDTSpecial Weather StatementSLCDavis, Salt Lake, Weber52 min
Jun 6, 1:24 PM MDTSpecial Weather StatementSLCCache51 min
Jun 6, 1:37 PM MDTSpecial Weather StatementSLCCache38 min
Jun 6, 1:49 PM MDTSpecial Weather StatementSLCBox Elder41 min
Jun 6, 2:17 PM MDTSpecial Weather StatementSLCCache73 min
Jun 6, 2:23 PM MDTSpecial Weather StatementSLCBox Elder52 min
Jun 6, 2:28 PM MDTSevere Thunderstorm WarningSLCBox Elder47 min
Jun 6, 3:13 PM MDTSpecial Weather StatementSLCBox Elder17 min
Jun 6, 3:29 PM MDTSpecial Weather StatementSLCJuab, Tooele, Utah61 min
Jun 6, 3:31 PM MDTSevere Thunderstorm WarningSLCBox Elder29 min
Jun 6, 4:18 PM MDTSpecial Weather StatementSLCDavis, Salt Lake, Tooele, Utah, Wasatch42 min
Jun 6, 4:56 PM MDTSpecial Weather StatementSLCDavis, Morgan, Salt Lake, Summit, Weber49 min
Jun 6, 5:37 PM MDTSpecial Weather StatementSLCDavis, Morgan, Summit, Weber38 min

Nearby

Severe Thunderstorm Warnings in Utah, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.